# SDR DALA2022012500512

- Difficulty date: January 22, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 MIGRATED BEARING OF INBD FLAP TRACK OF MAIN FLAP AT RH WING WELL. CORRECTIVE ACTION: SUMMARY OF NRC 00134: REPAIR WAS PERFORMED PER ERA 596443-14AD REV. ORIGINAL AND ETI-57-21-614 REV. 3. (2094666)
